# SDR CALA9800782

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 580-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT LT TRANSITION PANEL STA 620 TO 580 HAS CORROSION.  FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR PER SRM 51-40-2, 51-10-2, AND MM 51-20-11.
